MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a non-device related severe slipping movement with a severe twist in his body.Over time, the pain-relieving effect of his scs implant diminished, and all lead impedances were found to be elevated.The patient underwent a lead replacement procedure and regained pain relief postoperatively.
 
Additional Manufacturer Narrative
The returned lead was analyzed and x-ray inspection revealed that all cables were completely broken at the bent location of the lead.The bent location is near the set screw mark of the clik x anchor.There are no exposed cables at the fracture location.The lead was kinked after it exits the clik x anchor resulting in the reported complaint.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A product labeling review did not reveal any anomalies as it states that system failure, can occur at any time due to random failure of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control.Additionally, undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and or lead failure, all of which are known risks associated with implanting a pulse generator as part of a spinal cord stimulation system.A review of the linear 3-4 lead 70 cm hazard analysis was completed and confirmed that the event of migration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The event was confirmed.Visual and x-ray inspection of the returned lead revealed that all cables were completely broken at the bent location of the lead.The bent location is near the set screw mark of the clik x anchor.There are no exposed cables at the bent location of the lead.The possible flexing of the lead at the exit point of the clik x anchor has resulted in the reported fracture and is traced to component failure.
 
Event or Problem Description
It was reported that the patient experienced a severe slipping movement with a severe twist in his body.Over time, the pain-relieving effect of his scs implant diminished, and all lead impedances were found to be elevated.The patient underwent a lead replacement procedure and regained pain relief postoperatively.
 
Event or Problem Description
It was reported that the patient experienced a severe slipping movement with a severe twist in his body.Over time, the pain relieving effect of his scs implant diminished, and all lead impedances were found to be elevated.The patient underwent a lead replacement procedure and regained pain relief postoperatively.
 
Additional Manufacturer Narrative
Correction to the supplemental 1 mdr in section h11: review of the hazard analysis should have stated inadequate stimulation (not migration).The returned lead was analyzed and x-ray inspection revealed that all cables were completely broken at the bent location of the lead.The bent location is near the set screw mark of the clik x anchor.There are no exposed cables at the fracture location.The lead was kinked after it exits the clik x anchor resulting in the reported complaint.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A product labeling review did not reveal any anomalies as it states that system failure, can occur at any time due to random failure of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control.Additionally, undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and or lead failure, all of which are known risks associated with implanting a pulse generator as part of a spinal cord stimulation system.A review of the linear 3-4 lead 70 cm hazard analysis was completed and confirmed that the event of inadequate stimulation was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The event was confirmed.Visual and x-ray inspection of the returned lead revealed that all cables were completely broken at the bent location of the lead.The bent location is near the set screw mark of the clik x anchor.There are no exposed cables at the bent location of the lead.The possible flexing of the lead at the exit point of the clik x anchor has resulted in the reported fracture and is traced to component failure.

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24310829
Report Number3006630150-2026-00827
Device Sequence Number4837556
Product Code LGW
UDI-Device Identifier08714729789581
UDI-Public(01)08714729789581(17)251003(10)7079001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/03/2025
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7079001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/26/2026
04/21/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/20/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown